# SDR UPS97222125

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6521656622
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, PANEL ON UNDERSIDE OF WALKING BEAM IN RT MAIN LANDING GEAR WHEEL WELL HAS SOME SURFACE CORROSION.  *S/D*  CORROSION FOUND TO BE OUTSIDE LIMITS PER SRM 51-10-01.  PANEL REPLACED IAW SRM 51-30-2.
